Library Header Image
LSE Research Online LSE Library Services

On the distribution of debt and taxes

Caselli, Francesco (1997) On the distribution of debt and taxes. Journal of Public Economics, 65 (3). pp. 367-386. ISSN 0047-2727

Full text not available from this repository.
Identification Number: 10.1016/S0047-2727(97)00019-4
Item Type: Article
Official URL:
Additional Information: © 1997 Elsevier Science
Subjects: H Social Sciences > HJ Public Finance
Sets: Collections > Economists Online
Research centres and groups > Centre for Economic Performance (CEP)
Departments > Economics
Date Deposited: 27 Mar 2008 16:46
Last Modified: 01 Oct 2010 08:51

Actions (login required)

View Item View Item